# SDR YENA2023071100778

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,587 hours, 23,577 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2901, JFK-FLL. 'F/A REPORTS CABIN LIGHTS FLICKERED AND A BURNING ELECTRICAL SMELL; PERFORMED INSPECTION OF FWD GALLEY AREA, LIVE TV EQUIPMENT, NO ELECTRICAL BURNING AREA FOUND IAW AMM 24-00-00.'
